It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





VIAGRA ALLERGIC REACTION

VIAGRA ALLERGIC REACTION

[ Back to Messages ]

Message

Posted by Vic on December 12, 2000 at 14:37:44:

In Reply to: VIAGRA REACTION/ FOOD ALLERGIES posted by Vic on December 12, 2000 at 14:21:15:

: If I take a 25mg Viagra, I often have severe food reactions when I eat within one half to four hours afterwards.The symptoms are difficulty breathing, the throat closes up, the mouth fills with mucous.Even swallowing water is very painful if not impossible. At its worse, I feel numbness in my hands and feet and I can almost faint.Should any of this food be spicy, peppery, sharp in taste (broccoli) or high in fiber, the pain and discomfort if worse. I was once rushed to the hospital for this reaction. I now have epinephrine on hand for emergencies. I try to avoid these problems by taking Viagra a couple of hours after eating or eating very bland foods (ice cream, yogurt) after taking Vigra on an empty stomach. I was wondering if anyone else had similar experiences. I'm 57 and in good health, and I'm not taking any other drugs prescribed or over-the-counter..





Follow Ups




All times are GMT -7. The time now is 05:25 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!